# SDR HEEA116823

- Difficulty date: July 28, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N761P
- Make and model: Skrsky S76C
- Aircraft serial: 760588
- Aircraft time: 2,744 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transducer
- Part number: 7690001821104
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT 5000 FT IFR NR 2 ENGINE DECELLED THEN CAME BACK TO NORMAL.  ENGINE OUT LIGHT, AUDIO BOTH CAME ON FOR ABOUT 1 SECOND DURATION.  ENGINE RECOVERED.  AFTER DESCENDING TO 2000 FT TO START APPROACH,  AFTER ABOUT 20 SEC LEVEL AT  2000 FT. N1 ON NR 2 ENGINE AGAIN DROPPED 30, T5, TORQUE FLUCTUATED FOR ABOUT 5 SECONDS THEN STABILIZED AND REMAINED STABLE TILL LANDING.  MAINTENANCE REPLACED TRANSDUCER.
